# SDR CALA2021021200166

- Difficulty date: February 11, 2021
- Submitted: February 12, 2021
- Operation: Air carrier
- Aircraft: N894UA
- Make and model: Airbus A319-132
- Aircraft serial: 2969
- Aircraft time: 38,778 hours, 24,048 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: AD3214
- Part serial: 221713
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

A3NB-33-0004; PRODUCTION REQUEST, 721220, DURING OPERATIONAL CHE CK OF CABIN EMERGENCY LIGHTING THE BATTERY CAPACITY FAILS (EPSU BAT CAP EMER R, AFT L). REF BY PEMCO NR.10481.0021.
